An extension theorem for Kähler currents with analytic singularities

Tristan C. Collins, Valentino Tosatti

Research output: Contribution to journalArticle

Abstract

We prove an extension theorem for Kähler currents with analytic singularities in a Kähler class on a complex submanifold of a compact Kähler manifold.
Original languageEnglish (US)
Pages (from-to)893-905
Number of pages13
JournalAnnales de Université de Toulouse. Faculté des Sciences Mathématiques
Volume23
Issue number4
StatePublished - 2014

Fingerprint Dive into the research topics of 'An extension theorem for Kähler currents with analytic singularities'. Together they form a unique fingerprint.

Cite this